February  2020, 19(2): 1129-1145. doi: 10.3934/cpaa.2020053

Optimal global asymptotic behavior of the solution to a singular monge-ampère equation

School of Mathematics and Information Science, Yantai University, Yantai 264005, Shandong, China

Received  April 2019 Revised  June 2019 Published  October 2019

Fund Project: The author is supported by NSF grant of P. R. China under grant 11571295.

This paper is mainly concerned with the optimal global asymptotic behavior of the unique convex solution to a singular Dirichlet problem for the Monge-Ampère equation $ {\rm det} \ D^2 u = b(x)g(-u), \ u<0, \ x \in \Omega, \ u|_{\partial \Omega} = 0, $ where $ \Omega $ is a strict convex and bounded smooth domain in $ \mathbb R^n $ with $ n\geq 2 $, $ g\in C^1((0,\infty)) $ is positive and decreasing in $ (0, \infty) $ with $ \lim_{s \rightarrow 0^+}g(s) = \infty $, $ b \in C^{\infty}(\Omega) $ is positive in $ \Omega $, but may vanish or blow up on the boundary properly. Our approach is based on the construction of suitable sub- and super-solutions.

Citation: Zhijun Zhang. Optimal global asymptotic behavior of the solution to a singular monge-ampère equation. Communications on Pure & Applied Analysis, 2020, 19 (2) : 1129-1145. doi: 10.3934/cpaa.2020053
References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Encyclopediaof Mathematics and its Applications 27, Cambridge University Press, 1987.  Google Scholar

[2]

E. Calabi, Complete affine hypersurfaces I, Symposia Math., 10 (1972), 19-38.   Google Scholar

[3]

S. Y. Cheng and S.-T. Yau, On the regularity of the Monge-Ampère equation det $(({\partial^2u}/{\partial x^i\partial x^j})) = F(x, u)$, Comm. Pure Appl. Math., 30 (1977), 41-68.   Google Scholar

[4]

S. Y. Cheng and S.-T. Yau, Complete affine hypersurfaces Ⅰ: The completeness of affine metrics, Comm. Pure Appl. Math., 39 (1986), 839-866.   Google Scholar

[5]

Kai-Seng Chou and Xu-Jia Wang, The $L_p$-Minkowski problem and the Minkowski problem in centroaffine geometry, Adv. Math., 205 (2006), 33-83.   Google Scholar

[6]

F.-C. Cȋrstea and C. Trombetti, On the Monge-Ampère equation with boundary blow-up: existence, muniqueness and asymptotics, Cal. Var. Partial Diff. Equations, 31 (2008), 167-186.  doi: 10.1007/s00526-007-0108-7.  Google Scholar

[7]

F. CuiH. Y. Jian and Y. Li, Boundary Hölder estimates for nonlinear singular elliptic equations, J. Math. Anal. Appl., 470 (2019), 1185-1193.  doi: 10.1016/j.jmaa.2018.10.059.  Google Scholar

[8]

H. Y. Jian and Xu-Jia Wang, Bernstein theorem and regularity for a class of Monge-Ampère equation, J. Diff. Geom., 93 (2013), 431-469.   Google Scholar

[9]

H. Y. Jian and Xu-Jia Wang, Optimal boundary regularity for nonlinear singular elliptic equations, Adv. Math., 251 (2014), 111-126.  doi: 10.1016/j.aim.2013.10.009.  Google Scholar

[10]

H. Y. JianXu-Jia Wang and Y. W. Zhao, Global smoothness for a singular Monge-Ampère equation, J. Diff. Equations, 263 (2017), 7250-7262.  doi: 10.1016/j.jde.2017.08.004.  Google Scholar

[11]

H. Y. Jian and Y. Li, Optimal boundary regularity for a singular Monge-Ampère equation, J. Diff. Equations, 264 (2018), 6873-6890.  doi: 10.1016/j.jde.2018.01.051.  Google Scholar

[12]

A. C. Lazer and P. J. McKenna, On singular boundary value problems for the Monge-Ampère Operator, J. Math. Anal. Appl., 197 (1996), 341-362.   Google Scholar

[13]

A. C. Lazer and P. J. McKenna, On a singular elliptic boundary value problem, Proc. Amer. Math. Soc., 111 (1991), 721-730.   Google Scholar

[14]

D. S. Li and S. S. Ma, Boundary behavior of solutions of Monge-Ampère equations with singular righthand sides, J. Math. Anal. Appl., 454 (2017), 79-93.  doi: 10.1016/j.jmaa.2017.04.074.  Google Scholar

[15]

F. H. Lin and L. H. Wang, A class of fully nonlinear elliptic equations with singularity at the boundary, J. Geom. Anal., 8 (1998), 583-598.   Google Scholar

[16]

C. Loewner and L. Nirenberg, Partial differential equations invariant under conformal or projective transformations, in Contributions to Analysis (A Collection of Papers Dedicated to Lipman Bers), Academic Press, New York, 1974, 245-274  Google Scholar

[17]

E. Lutwak, The Brunn-Minkowski-Firey theory I, Mixed volumes and the Minkowski problem, J. Diff. Geom., 38 (1993), 131-150.   Google Scholar

[18]

A. Mohammed, Existence and estimates of solutions to a singular Dirichlet problem for the Monge-Ampère equation, J. Math. Anal. Appl., 340 (2008), 1226-1234.  doi: 10.1016/j.jmaa.2007.09.014.  Google Scholar

[19]

A. Mohammed, Singular boundary value problems for the Monge-Ampère equation, Nonlinear Anal., 70 (2009), 457-464.  doi: 10.1016/j.na.2007.12.017.  Google Scholar

[20]

L. Nirenberg, Monge-Ampère equations and some associated problems in geometry, in, Proc. Internat. Congress of Mathematicians, vol. 2, Vancouver, 1974, 275–279.  Google Scholar

[21]

E. Seneta, Regular Varying Functions, Lecture Notes in Math., vol. 508, Springer-Verlag, 1976.  Google Scholar

[22]

H. Sun and M. Q. Feng, Boundary behavior of $k$-convex solutions for singular $k$-Hessian equations, Nonlinear Anal., 176 (2018), 141-156.  doi: 10.1016/j.na.2018.06.010.  Google Scholar

[23]

Kaising Tso, On a real Monge-Ampère functional, Invert. Math., 101 (1990), 425-448.   Google Scholar

[24]

H. T. Yang and Y. B. Chang, On the blow-up boundary solutions of the Monge-Ampère equation with singular weights, Commun. Pure Appl. Anal., 11 (2012), 697-708.  doi: 10.3934/cpaa.2012.11.697.  Google Scholar

[25]

X. M. Zhang and Y. Du, Sharp conditions for the existence of boundary blow-up solutions to the Monge-Ampère equation, Cal. Var. Partial Diff. Equations, 57 (2018), 1-24.  doi: 10.1007/s00526-018-1312-3.  Google Scholar

[26]

Z. J. Zhang, Refined boundary behavior of the unique convex solution to a singular Dirichlet problem for the Monge-Ampère equation, Adv. Nonlinear studies, 18 (2018), 289-302.  doi: 10.1515/ans-2017-6045.  Google Scholar

show all references

References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Encyclopediaof Mathematics and its Applications 27, Cambridge University Press, 1987.  Google Scholar

[2]

E. Calabi, Complete affine hypersurfaces I, Symposia Math., 10 (1972), 19-38.   Google Scholar

[3]

S. Y. Cheng and S.-T. Yau, On the regularity of the Monge-Ampère equation det $(({\partial^2u}/{\partial x^i\partial x^j})) = F(x, u)$, Comm. Pure Appl. Math., 30 (1977), 41-68.   Google Scholar

[4]

S. Y. Cheng and S.-T. Yau, Complete affine hypersurfaces Ⅰ: The completeness of affine metrics, Comm. Pure Appl. Math., 39 (1986), 839-866.   Google Scholar

[5]

Kai-Seng Chou and Xu-Jia Wang, The $L_p$-Minkowski problem and the Minkowski problem in centroaffine geometry, Adv. Math., 205 (2006), 33-83.   Google Scholar

[6]

F.-C. Cȋrstea and C. Trombetti, On the Monge-Ampère equation with boundary blow-up: existence, muniqueness and asymptotics, Cal. Var. Partial Diff. Equations, 31 (2008), 167-186.  doi: 10.1007/s00526-007-0108-7.  Google Scholar

[7]

F. CuiH. Y. Jian and Y. Li, Boundary Hölder estimates for nonlinear singular elliptic equations, J. Math. Anal. Appl., 470 (2019), 1185-1193.  doi: 10.1016/j.jmaa.2018.10.059.  Google Scholar

[8]

H. Y. Jian and Xu-Jia Wang, Bernstein theorem and regularity for a class of Monge-Ampère equation, J. Diff. Geom., 93 (2013), 431-469.   Google Scholar

[9]

H. Y. Jian and Xu-Jia Wang, Optimal boundary regularity for nonlinear singular elliptic equations, Adv. Math., 251 (2014), 111-126.  doi: 10.1016/j.aim.2013.10.009.  Google Scholar

[10]

H. Y. JianXu-Jia Wang and Y. W. Zhao, Global smoothness for a singular Monge-Ampère equation, J. Diff. Equations, 263 (2017), 7250-7262.  doi: 10.1016/j.jde.2017.08.004.  Google Scholar

[11]

H. Y. Jian and Y. Li, Optimal boundary regularity for a singular Monge-Ampère equation, J. Diff. Equations, 264 (2018), 6873-6890.  doi: 10.1016/j.jde.2018.01.051.  Google Scholar

[12]

A. C. Lazer and P. J. McKenna, On singular boundary value problems for the Monge-Ampère Operator, J. Math. Anal. Appl., 197 (1996), 341-362.   Google Scholar

[13]

A. C. Lazer and P. J. McKenna, On a singular elliptic boundary value problem, Proc. Amer. Math. Soc., 111 (1991), 721-730.   Google Scholar

[14]

D. S. Li and S. S. Ma, Boundary behavior of solutions of Monge-Ampère equations with singular righthand sides, J. Math. Anal. Appl., 454 (2017), 79-93.  doi: 10.1016/j.jmaa.2017.04.074.  Google Scholar

[15]

F. H. Lin and L. H. Wang, A class of fully nonlinear elliptic equations with singularity at the boundary, J. Geom. Anal., 8 (1998), 583-598.   Google Scholar

[16]

C. Loewner and L. Nirenberg, Partial differential equations invariant under conformal or projective transformations, in Contributions to Analysis (A Collection of Papers Dedicated to Lipman Bers), Academic Press, New York, 1974, 245-274  Google Scholar

[17]

E. Lutwak, The Brunn-Minkowski-Firey theory I, Mixed volumes and the Minkowski problem, J. Diff. Geom., 38 (1993), 131-150.   Google Scholar

[18]

A. Mohammed, Existence and estimates of solutions to a singular Dirichlet problem for the Monge-Ampère equation, J. Math. Anal. Appl., 340 (2008), 1226-1234.  doi: 10.1016/j.jmaa.2007.09.014.  Google Scholar

[19]

A. Mohammed, Singular boundary value problems for the Monge-Ampère equation, Nonlinear Anal., 70 (2009), 457-464.  doi: 10.1016/j.na.2007.12.017.  Google Scholar

[20]

L. Nirenberg, Monge-Ampère equations and some associated problems in geometry, in, Proc. Internat. Congress of Mathematicians, vol. 2, Vancouver, 1974, 275–279.  Google Scholar

[21]

E. Seneta, Regular Varying Functions, Lecture Notes in Math., vol. 508, Springer-Verlag, 1976.  Google Scholar

[22]

H. Sun and M. Q. Feng, Boundary behavior of $k$-convex solutions for singular $k$-Hessian equations, Nonlinear Anal., 176 (2018), 141-156.  doi: 10.1016/j.na.2018.06.010.  Google Scholar

[23]

Kaising Tso, On a real Monge-Ampère functional, Invert. Math., 101 (1990), 425-448.   Google Scholar

[24]

H. T. Yang and Y. B. Chang, On the blow-up boundary solutions of the Monge-Ampère equation with singular weights, Commun. Pure Appl. Anal., 11 (2012), 697-708.  doi: 10.3934/cpaa.2012.11.697.  Google Scholar

[25]

X. M. Zhang and Y. Du, Sharp conditions for the existence of boundary blow-up solutions to the Monge-Ampère equation, Cal. Var. Partial Diff. Equations, 57 (2018), 1-24.  doi: 10.1007/s00526-018-1312-3.  Google Scholar

[26]

Z. J. Zhang, Refined boundary behavior of the unique convex solution to a singular Dirichlet problem for the Monge-Ampère equation, Adv. Nonlinear studies, 18 (2018), 289-302.  doi: 10.1515/ans-2017-6045.  Google Scholar

[1]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[2]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[3]

Mehdi Badsi. Collisional sheath solutions of a bi-species Vlasov-Poisson-Boltzmann boundary value problem. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020052

[4]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[5]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[6]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[7]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[8]

Wei Feng, Michael Freeze, Xin Lu. On competition models under allee effect: Asymptotic behavior and traveling waves. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5609-5626. doi: 10.3934/cpaa.2020256

[9]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[10]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020453

[11]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[12]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[13]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[14]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[15]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[16]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[17]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[18]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 701-746. doi: 10.3934/dcds.2020298

[19]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[20]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (149)
  • HTML views (106)
  • Cited by (1)

Other articles
by authors

[Back to Top]